The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (635 KB) | Metadata | Table of Contents | ZAA summary
Volume 11, Issue 2, 1992, pp. 229–236
DOI: 10.4171/ZAA/610

Published online: 1992-06-30

A Generalization of the Barnes $G$-Function

Reinhard Schuster[1]

(1) Universität Leipzig, Germany

Generalizing the Barnes $G$-function we define an entire function of order $m$ with the zeros $k$ with multiplicity $k^m (k, m \in \mathbb N)$. We prove functional equations for it and study its asymptotic behaviour and Taylor series. This generalization is useful in order to describe the topological zeros of the Selberg zeta function with respect to the spectrum of the Laplace operator for differential $p$-forms on $n$-dimensional compact hyperbolic space forms.

Keywords: Barnes $G$-function, hyperbolic space form, zeta function, spectral theory

Schuster Reinhard: A Generalization of the Barnes $G$-Function. Z. Anal. Anwend. 11 (1992), 229-236. doi: 10.4171/ZAA/610